| Model Number |
7309 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that she obtained blood glucose readings of 38 mg/dl at 9:06 p.M.And 263 mg/dl at 9:09 p.M.With the contour next link 2.4 meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Additional Manufacturer Narrative
The customer returned the suspected contour next link 2.4 meter and contour next test strips from lot # 3kheg01a for evaluation.An in-house testing was performed with the returned meter and returned test strips using a blood sample, which gave a satisfactory performance.